# SDR 99FDEA00397

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: DE
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

99-244 - NR 3 ENG COMPRESSOR STALL.  BLEED WAS FEED RIGHT PACK.  REMOVED AND REPLACED NR 3 ENG PER WORK CARD 70T0001-03 OPER CK GOOD.  OK FOR SERVICE.
